Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hey ok check it out.. i have gotten on a strict regimen and my face is really clearing up a lot.. but i had some dry spots where my nose connects to my face (on the sides) and near the edges of my mouth.. so i decided to get some moisturizer. i bought the eucerin renewal AHA cause i wanted an AHA moisturizer. i put this on and it feels horrible. what i mean is it kinda leaves my face sticky feeling and leaves a shiny coat on my face. i put it on at night and in the morning when i get up, my pores are red (especially on my nose) making it look like i've got some breakouts coming out. it only happens when i put the lotion on and goes away awhile after washing it off.. is this normal? i thought this stuff was supposed to make my skin better, not make it look like it's breaking out?! just mad cause i paid nearly 10 bucks for the damn tube.. hehe

Share this post


Link to post
Share on other sites

Two things. First, you might be using too much. Second, your skin might not be used to AHA's. Try using it every other day until it does. What other products are you using? Eucerin Renewal is the only moisturizer that does not make me breakout.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×